# SDR 2007UALA02906

- Difficulty date: July 29, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 49,812 hours, 18,266 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT ROW 13-14 ON FLOOR NOT ATTACHED.  RESECURED EMERGENCY EQUIPMENT LIGHT COVER.
